Nausea is one of a lot of possible side effects from Botox injections. I myself have never had a single side effect from them over the last 3 years. However I have a lot of nausea from my migraines which sometimes ends up with vomiting. How long has your nausea lasted after your injections? It may still be worth it if the Botox helps your migraines. If it doesn't help your migraines, it may not be a high enough dose.
You should call your doctor about the nausea and ask for a anti-nausea medication for your nausea.
Hope that both your nausea and migraines get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 2 answers
Posted 22 Aug 2011 • 6 answers
Posted 16 Feb 2012 • 1 answer
Can Gabapentin make migraines worse at first? I took my first dose (300mg) yesterday and have had a?
Posted 28 Mar 2015 • 4 answers
Posted 28 Feb 2016 • 0 answers